# SDR CA050527022

- Difficulty date: May 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 2,709 hours
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED OIL LEAKAGE FROM THE NR 3 BEARING SEAL AREA.
